# SDR CA100108005

- Difficulty date: January 7, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 11,401 hours
- Engine: Pwa PT6A60A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPS1307
- Condition: Failed
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THIS AIRCRAFT WAS PREVIOUSLY HAD SMOKE IN THE CABIN AND NO CONCRETE SOURCE OF THE SMOKE WAS FOUND. REFER TO CADOR 2009P1941.  DURING AN OVERNIGHT INSPECTION ON 1/7/10, THE MEDICAL EQUIPMENT POWER WAS TURNED ON AND THE AFT LIFEPORT MEDICAL PLUS UNIT (BASE FOR THE STRETCHER) INVERTER WAS FOUND TO BE UNSERVICEABLE.  THE COOLING FAN HAD FAILED AND THE UNIT WAS EMITTING A BURNING SMELL AND WAS VERY HOT.  NO DEFECTS WERE REPORTED IN THE 7 DAY PERIOD BETWEEN THE OCCURRENCE AND THE DISCOVER OF THE INVERTER.  IT’S POSSIBLE THAT THIS UNIT MAY NOT HAVE BEEN USED IN THE INTERVENING PERIOD AND MAY HAVE CONTRIBUTED TO THE SMOKE AND ELECTRICAL SMELL AS DISCOVERED IN FLIGHT.  THE LIFEPORT IS INSTALLED BY STC SA00273WI NOTE: UNABLE TO LOCATE LIFEPORT OR KGS ELECTRONICS ON THE DROP DOWN MENU.  MANUFACTURER IS NOTED AS BEECH WHICH IS INCORRECT (TC NR 20100108005)
